# SDR CALA2013110892766

- Difficulty date: November 3, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 47,130 hours, 10,143 cycles
- Engine: Pwa PW4084
- Engine time: 45,953 hours, 8,788 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED SMOKE OUT OF RT ENG, ABORTED TAKEOFF.  FOUND METAL IN TAIL CONE AT GATE.  NR 2 ENG WAS REPLACED IAW AMM.
